Arnaud Guillin
Arnaud Guillin
Professeur de Mathématiques, Université Clermont-Auvergne
Verified email at
Cited by
Cited by
On the rate of convergence in Wasserstein distance of the empirical measure
N Fournier, A Guillin
Probability Theory and Related Fields 162 (3), 707-738, 2015
Population monte carlo
O Cappé, A Guillin, JM Marin, CP Robert
Journal of Computational and Graphical Statistics 13 (4), 907-929, 2004
Adaptive importance sampling in general mixture classes
O Cappé, R Douc, A Guillin, JM Marin, CP Robert
Statistics and Computing 18 (4), 447-459, 2008
Transportation cost-information inequalities and applications to random dynamical systems and diffusions
H Djellout, A Guillin, L Wu
Annals of Probability 32 (3B), 2702-2732, 2004
Rate of convergence for ergodic continuous Markov processes: Lyapunov versus Poincaré
D Bakry, P Cattiaux, A Guillin
Journal of Functional Analysis 254 (3), 727-759, 2008
Quantitative concentration inequalities for empirical measures on non-compact spaces
F Bolley, A Guillin, C Villani
Probability Theory and Related Fields 137 (3-4), 541-593, 2007
A simple proof of the Poincaré inequality for a large class of probability measures
D Bakry, F Barthe, P Cattiaux, A Guillin
Electronic Communications in Probability 13, 60-66, 2008
Convergence of adaptive mixtures of importance sampling schemes
R Douc, A Guillin, JM Marin, CP Robert
Annals of statistics 35 (1), 420-448, 2007
Probabilistic approach for granular media equations in the non-uniformly convex case
P Cattiaux, A Guillin, F Malrieu
Probability theory and related fields 140 (1), 19-40, 2008
Subgeometric rates of convergence of f-ergodic strong Markov processes
R Douc, G Fort, A Guillin
Stochastic processes and their applications 119 (3), 897-923, 2009
Minimum variance importance sampling via population monte carlo
R Douc, A Guillin, JM Marin, CP Robert
ESAIM: Probability and Statistics 11, 427-447, 2007
Couplings and quantitative contraction rates for Langevin dynamics
A Eberle, A Guillin, R Zimmer
Annals of Probability 47 (4), 1982-2010, 2019
Trend to equilibrium and particle approximation for a weakly selfconsistent Vlasov-Fokker-Planck equation
F Bolley, A Guillin, F Malrieu
ESAIM: Mathematical Modelling and Numerical Analysis 44 (5), 867-884, 2010
Convergence to equilibrium in Wasserstein distance for Fokker–Planck equations
F Bolley, I Gentil, A Guillin
Journal of Functional Analysis 263 (8), 2430-2457, 2012
Transportation-information inequalities for Markov processes
A Guillin, C Léonard, L Wu, N Yao
Probability theory and related fields 144 (3-4), 669-695, 2009
On quadratic transportation cost inequalities
P Cattiaux, A Guillin
Journal de Mathematiques pures et Appliquees 86 (4), 342-361, 2006
Modified logarithmic Sobolev inequalities and transportation inequalities
I Gentil, A Guillin, L Miclo
Probability theory and related fields 133 (3), 409-436, 2005
Uniform convergence to equilibrium for granular media
F Bolley, I Gentil, A Guillin
Archive for Rational Mechanics and Analysis 208 (2), 429-445, 2013
Degenerate Fokker–Planck equations: Bismut formula, gradient estimate and Harnack inequality
A Guillin, FY Wang
Journal of Differential Equations 253 (1), 20-40, 2012
Lyapunov conditions for super Poincaré inequalities
P Cattiaux, A Guillin, FY Wang, L Wu
Journal of Functional Analysis 256 (6), 1821-1841, 2009
The system can't perform the operation now. Try again later.
Articles 1–20